Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes a red rash on the scrotum?

Answered by
Dr.
Dr. Neel Kudchadkar

General & Family Physician

Practicing since :2004

Answered : 531 Questions

default
Posted on Tue, 21 Mar 2017 in Skin Hair and Nails
Question: I have a red rash on scrtom on on side not itching but very red an flake skin its only on one side
doctor
Answered by Dr. Neel Kudchadkar 1 hour later
Brief Answer:
Possible Bacterial Infection. Use Mupirocin and Betamethasone cream.

Detailed Answer:
Hi.

I suggest that this could be a dermatitis. If not, it might be a bacterial infection.

I feel that mupirocin cream with Betamethasone (a steroid) twice daily will resolve the issue.
Mostly, these cream combinations are available over the counter,
So, please apply this cream and let me know how you stay later on.
This should solve your problem.

Thanks,
Dr. Neel Kudchadkar


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Skin rash

doctor1 MD

had a rash on legs, back , spots on arms, & now face. Dr.s have given me triamcinolone acetonide. last dr called it dry skin. I ve been working in medical field for over 30 years, ER, stab rm, etc. A pharmacist said I should not be on this steroid for over a few weeks, It has been 16 years. I why can .05 not be used on the face?

doctor1 MD

Right basically I got home from work yesterday and as I was bathing I noticed a rash around my pubic area and was abit worried. Then I wake up this morning and some of the rash had a few white ish heads on but just now I have taken a bath and pulled the forskin back to clean and tucked under the banjo cord each side was a slight build up if smegma what could this be and what could have started this ? Many thanks in advance

doctor1 MD

Hi, I know it s probably too early to be concerned, but yesterday after getting back from the beach, I got a very runny nose, sneezing and a slightly sore throat (I m very prone to allergies, specially when in nature or swimming). They were all gone by this morning, though they kept bothering me all evening and well into early hours of morning even after taking allergy medication, but for a few hours now, the front of my neck, on both side of the windpipe has been sore/tender to the touch ( and still tender but much less so when not touching) or if I stretch my neck/move my jaw, specially in the middle of the neck, and now a spot under my left jaw has become like that too. what could be causing that? just sore muscles? Also I don t know if this is even related, but I ve also been getting very itchy red rashes that flare up on some part of my body (specially arms and chest) and stay for like 30-45 mins and then subside to a much less red and not itchy skin. I m female and almost 24. 4 11 and 102 lbs.

doctor1 MD

My husband has shingles and was treated with 7 days of valacyclovir...and some tramadol for pain. He has finished the valtrex, but does not take the tramadol as it was too potent for him. The intitial outbreak has crusted over and the scabbed areas have fallen off...there have been no new outbreaks. He was treated on the 4th day following the first visual of the rash. It has be 15 days since first noticiing the rash...and he has some blood in his urine once a day for 3 days....in the afternoon. Can the virus be a cause of the blood?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?